# SDR SWAA2017051613785

- Difficulty date: May 4, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 38,736 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A56201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR DECK WEB CORRODED AT BS 1017.5, BETWEEN LBL 6 TO LBL 8.5.  R&R WEB IAW DWG & SRM.
